Ukrainian Mathematical Journal

, Volume 52, Issue 6, pp 898–913

Multiply\(\mathfrak{L}\) formations of finite groupsformations of finite groups

  • A. N. Skiba
  • L. A. Shemetkov

DOI: 10.1007/BF02591784

Cite this article as:
Skiba, A.N. & Shemetkov, L.A. Ukr Math J (2000) 52: 898. doi:10.1007/BF02591784


We study\(\mathfrak{L}\) formations of finite groups.

Copyright information

© Kluwer Academic/Plenum Publishers 2000

Authors and Affiliations

  • A. N. Skiba
  • L. A. Shemetkov

There are no affiliations available